# SDR AWXA200500178

- Difficulty date: January 25, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,252 hours, 36,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353522
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A .75 INCH CRACK WAS FOUND IN STRINGER TIE CLIP AT BS 727E, STR 20 RT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 727E, STR 20 RT; FABRICATED A NEW REPLACEMENT TIE CLIP PER DWG 65C25230; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
